Acta Mathematica, 2021, Volume 59

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (11 articles)

Issue 1

[1] Über die Regelflächen sechsten Grades ohne Leitgerade

A. Wiman Upsala

TBD mathscidoc:1701.33788

Acta Mathematica, 59, (1), 1-62, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 386 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Application de la théorie des équations intégrales linéaires aux systèmes d'équations différentielles non linéaires

Torsten Carleman Stockholm

TBD mathscidoc:1701.33789

Acta Mathematica, 59, (1), 63-87, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 532 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Über einen asymptotischen Ausdruck

Otto Hölder Leipzig

TBD mathscidoc:1701.33790

Acta Mathematica, 59, (1), 89-97, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 403 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Sur une classe d'équations intégrales linéaires

V. Romanovsky Tachkent

TBD mathscidoc:1701.33791

Acta Mathematica, 59, (1), 99-208, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Diophantische Ungleichungen

J. G. van der Corput Groningen

TBD mathscidoc:1701.33792

Acta Mathematica, 59, (1), 209-328, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Über die analytische Darstellung der automorphen funktionen durch bedingt konvergente Reihen und Produkte

P. J. Myrberg Helsingfors

TBD mathscidoc:1701.33793

Acta Mathematica, 59, (1), 329-372, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Sur le calcul approché des intégrales définies

René Lagrange à Dijon

TBD mathscidoc:1701.33794

Acta Mathematica, 59, (1), 373-422, 1932.12
[ Download ] [ 2017-01-08 20:31:00 uploaded by actaadmin ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the unsymmetric top

John J. Corliss Ann Arbor, USA

TBD mathscidoc:1701.33795

Acta Mathematica, 59, (1), 423-441, 1932.12
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 490 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Eine Repräsentation der zweireihigen Matrizen (und der Quaternionen) durch Geraden des Raumes.

Ingebrigt Johansson Oslo

TBD mathscidoc:1701.33796

Acta Mathematica, 59, (1), 443-453, 1932.12
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Bibliographie

TBD mathscidoc:1701.33797

Acta Mathematica, 59, (1), 1-9, 1932.12
[ Download ] [ 2017-01-08 20:31:01 uploaded by actaadmin ] [ 307 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Exponential mixing property for automorphisms of compact Kähler manifolds

Hao Wu Department of Mathematics, National University of Singapore

Complex Variables and Complex Analysis Dynamical Systems mathscidoc:2203.08005

Acta Mathematica, 59, (1), 213-227, 2021.5
[ Download ] [ 2022-03-11 10:47:28 uploaded by arkivadmin ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved